# SDR JJBA20151029010

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8201
- Aircraft serial: 515
- Aircraft time: 35,509 hours, 47,528 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WITH LG DOWN & LOCKED, RECEIVED GEAR UNSAFE HORN AS WELL AS BOTH AMBER & RED GEAR UNSAFE LIGHTS, WHICH WERE ILLUMINATED.  GEAR UNSAFE LIGHTS CYCLED 6 TIMES FROM AMBER TO RED WHILE PROCEEDING TO GO AROUND IN LEVEL FLIGHT.  ALTERNATE EXTENSION PROCEDURES WERE EXECUTED TO ENSURE GEAR WAS DOWN & LOCKED.
